# SDR 97FDEA00351

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201129
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0745, FASTENER HOLE ON EXTERIOR SKIN HAS CRACK INDICATION BS 220, WL 220, LBL 45.  *S/D*  REPAIRED FASTENER HOLE ON EXTERIOR SKIN AT BS 220, WL 220, LBL 45 PER FED-EX SRM 53-30-3 AND EO 7-5330-7-2338 PT 1.
